# SDR UPS06147068

- Difficulty date: May 1, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 3,399 hours, 5,456 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5398066421000
- Condition: Ground Damage
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A REPAIR SKIN DAMAGE CAUSED BY GROUND EQUIPMENT REF EO A300-5310-24267-A.  REPLACED SKIN AND REPAIRED DAMAGED FRAMES AND STRINGERS.
